RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2002, Volume 289, Pages 63–75 (Mi znsl1596)  

This article is cited in 1 scientific paper (total in 1 paper)

The points beneath a hyperbola and the circle problem. A spectral approach

A. I. Vinogradov

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Abstract: This is the first introductory part of the paper in which a spectral idea is presented for the solution of the circle problem and the problem on the points beneath a hyperbola. In the second and third parts technical details of such a solution will be given.

Full text: PDF file (195 kB)

English version:
Journal of Mathematical Sciences (New York), 2004, 124:1, 4711–4718

Bibliographic databases:

UDC: 511
Received: 21.05.2002

Citation: A. I. Vinogradov, “The points beneath a hyperbola and the circle problem. A spectral approach”, Problems in the theory of representations of algebras and groups. Part 9, Zap. Nauchn. Sem. POMI, 289, POMI, St. Petersburg, 2002, 63–75; J. Math. Sci. (N. Y.), 124:1 (2004), 4711–4718

Citation in format AMSBIB
\Bibitem{Vin02}
\by A.~I.~Vinogradov
\paper The points beneath a hyperbola and the circle problem. A spectral approach
\inbook Problems in the theory of representations of algebras and groups. Part~9
\serial Zap. Nauchn. Sem. POMI
\yr 2002
\vol 289
\pages 63--75
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl1596}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1949734}
\zmath{https://zbmath.org/?q=an:1077.11072}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2004
\vol 124
\issue 1
\pages 4711--4718
\crossref{https://doi.org/10.1023/B:JOTH.0000042307.81657.6b}


Linking options:
  • http://mi.mathnet.ru/eng/znsl1596
  • http://mi.mathnet.ru/eng/znsl/v289/p63

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Vinogradov, “Obobschennyi kvadrat dzeta-funktsii. Spektralnoe razlozhenie”, Trudy po teorii chisel, Zap. nauchn. sem. POMI, 322, POMI, SPb., 2005, 17–44  mathnet  mathscinet  zmath  elib; A. I. Vinogradov, “A generalized square of the zeta function. The spectral decomposition”, J. Math. Sci. (N. Y.), 137:2 (2006), 4617–4633  crossref
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:364
    Full text:76

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017